MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2L 14 FR X 20 CM AGB; CATHETER, HEMODIALYSIS, NON-I

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2L 14 FR X 20 CM AGB; CATHETER, HEMODIALYSIS, NON-I
Catalog Number CDC-25142-X1A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "no tip on dilator.Tip of the dilator was missing.Patient was not harmed and in stable condition.".
 
Additional Manufacturer Narrative
(b)(4).The report of a blunt dilator tip was confirmed through complaint investigation of the returned sample.The customer returned one dilator and lidstock for analysis.Visual analysis revealed that the dilator tip was blunt and not tapered.Further dimensional analysis confirmed that the dilator length measured below specification.The outer and inner diameters measured within specification.A device history record review was performed, and no relevant findings were identified.Based on the customer report, the sample received, and the comments from manufacturing, the likely root cause is manufacturing related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS KIT: 2L 14 FR X 20 CM AGB
Common Device Name
CATHETER, HEMODIALYSIS, NON-I
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23670771
Report Number9680794-2025-00997
Device Sequence Number9808177
Product Code MPB
UDI-Device Identifier30801902123597
UDI-Public(01)30801902123597(11)250424(17)260531(10)36F25B0018(21)
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberCDC-25142-X1A
Device Lot Number36F25B0018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown